# SDR DHLA201100015

- Difficulty date: January 28, 2011
- Submitted: March 3, 2011
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 91,953 hours, 25,776 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Misrepaired
- Location: Rt Wing
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED L/E SKIN WITH NON STANDARD REPAIRS & EXISTING DOUBLERS IAW SRM 51-1-21. FABRICATED NEW SKIN & DOUBLERS IAW SRM 57-3-3 FIG. 8 ITEM "A", "B". CLEANED, TREATED AND PRIMED AREA & REPAIR PARTS INNER FACE IAW SRM 51-1-8B. INSTALLED REPAIR PARTS IAW SRM 51-1-11, SRM 51-1-21, SRM 51-3-0, SRM 51-3-1.
